# SDR QXEA0200108

- Difficulty date: January 17, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 9,934 hours, 13,978 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Barrel
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LT FINGERNAIL HAS A TWO PRONG CRACK IN BARREL.  REPAIRED IAW DHC-8 RD 8-54-240 AND SRM 51-40-00.
